# SDR SWAA2024081517238

- Difficulty date: July 25, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PARTS RACK ITEM* FWD CARGO DOOR FWD CORNER SCUFF PLATE CRACKED<[01] REPAIRED FWD CARGO DOOR FWD CORNER SCUFF PLATE PER B737-800 SRM 53-00-01-2R-21 REPAIR 21; BAC. DWG. 143A8331 REV. C; B737-800 SRM 51-40-06; AND SRM 51-40-05.;[02] REPAIRED FWD CARGO DOOR FWD CORNER SCUFF PLATE PER B737-800 SRM 53-00-01-2R-21 REPAIR 21 STEP O; BAC. DWG. 143A8331 REV. C; B737-800 SRM 51-40-06; AND SRM 51-40-05.;[03] VERIFIED REPAIRED FWD CARGO DOOR FWD CORNER SCUFF PLATE PER B737-800 SRM 53-00-01-2R-21 REPAIR 21 STEP O; BAC. DWG. 143A8331 REV. C; B737-800 SRM 51-40-06; AND SRM 51-40-05.
